List of citations in Numdam for : The quasi-isometry classification of rank one lattices

Publications Mathématiques de l'IHÉS, Volume 82  (1995), p. 133-168

Boileau, Michel; Boyer, Steven; Cebanu, Radu; Walsh, Genevieve S.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 24 (2015) no. 5, p. 1179-1201

Kapovich, Michael

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 3, p. 459-499

Kapovich, Michael; Kleiner, Bruce

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 5, p. 647-669